Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 67, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 8, 2011, 8:24 PM EDT for 4 counties in West Virginia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2011, 8:24 PM EDT (00:24 UTC)
- Expired
- Apr 8, 2011, 9:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Lincoln County, WV, Logan County, WV, Mingo County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 64 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:53 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
375
WUUS51 KRLX 090024
SVRRLX
WVC043-045-059-099-090100-
/O.NEW.KRLX.SV.W.0067.110409T0024Z-110409T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
824 PM EDT FRI APR 8 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHWESTERN LINCOLN COUNTY IN WEST VIRGINIA...
SOUTHWESTERN LOGAN COUNTY IN WEST VIRGINIA...
MINGO COUNTY IN WEST VIRGINIA...
SOUTHEASTERN WAYNE COUNTY IN WEST VIRGINIA...
* UNTIL 900 PM EDT
* AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 15 MILES NORTHWEST OF HOLDEN...OR 14 MILES EAST
OF INEZ...AND MOVING SOUTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DELBARTON AND HINCH.
.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3792 8245 3804 8229 3802 8222 3798 8220
3783 8202 3766 8185 3755 8200
TIME...MOT...LOC 0024Z 314DEG 34KT 3793 8230
$$
TAX1 follow-up statement
724
WWUS51 KRLX 090039
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
839 PM EDT FRI APR 8 2011
WVC043-099-090049-
/O.CAN.KRLX.SV.W.0067.000000T0000Z-110409T0100Z/
LINCOLN WV-WAYNE WV-
839 PM EDT FRI APR 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE AND EXTREME
SOUTHWESTERN LINCOLN COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3778 8219 3790 8231 3797 8219 3783 8202
3766 8185 3761 8192
TIME...MOT...LOC 0039Z 314DEG 34KT 3783 8217
$$
WVC045-059-090100-
/O.CON.KRLX.SV.W.0067.000000T0000Z-110409T0100Z/
MINGO WV-LOGAN WV-
839 PM EDT FRI APR 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHWESTERN LOGAN AND NORTHWESTERN MINGO COUNTIES...
AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR DINGESS...OR 12 MILES WEST OF
LOGAN...MOVING SOUTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VERDUNVILLE...HOLDEN...SWITZER...CHAUNCEY...SARAH ANN AND HAMPDEN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3778 8219 3790 8231 3797 8219 3783 8202
3766 8185 3761 8192
TIME...MOT...LOC 0039Z 314DEG 34KT 3783 8217
$$
TAXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 8:15 PM EDT, 9 minutes earlier.
Area forecast discussion, Apr 8, 8:15 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 815 PM EDT FRI APR 8 2011 .SYNOPSIS... FRONT MAY CREEP SOUTH TONIGHT INTO NORTHEAST KENTUCKY AND CENTRAL WEST VIRGINIA. FRONT OSCILLATES NORTH ON SATURDAY. MOST UNSTABLE IN THE SOUTH AGAIN SATURDAY. FRONT EXPECTED TO MOVE NORTH SUNDAY. && .NEAR TERM /THROUGH SATURDAY/... A FEW THUNDERSTORMS MAY LINGER UNTIL ABOUT 03Z TO 05Z IN OUR SOUTHWEST VIRGINIA /EXTREME SOUTH/ SINCE AIR IN KENTUCKY WAS NOT WORKED OVER. NEW CELLS MAY FORM OVERNIGHT OUT TOWARD SDF...BUT THINKING THEY WOULD NOT ADVECT DUE EAST. BUT SINCE FRONT STILL IN VICINITY WILL LEAVE SOME LOW POPS IN OVERNIGHT...AS FAR NORTH AS LAWRENCE COUNTY OHIO EAST TO NICHOLAS COUNTY. HAVE FRONT TRYING TO CREEP SOUTH THIS EVENING. WILL TRY TO INTRODUCE SOME LOWER STRATUS AND THICK FOG OVERNIGHT WHERE IT RAINED. FURTHER NORTH IN THE MORE STABLE AIR...THINKING MORE CLOUDS AND LESS IN WAY OF THICK FOG...PROBABLY STILL SOME FOG THOUGH. THIS INCLUDES PKB-CKB CORRIDOR. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... 5H RIDGE BUILD ACROSS THE OH VALLEY AS TROUGH DIGS INTO THE MIDWEST PORTION OF THE UNITED STATES SATURDAY AND SUNDAY. BAROCLINIC ZONE THAT HAS BEEN HANGING AROUND THE PAST FEW DAYS FINALLY SHIFTS NORTH OF THE FORECAST AREA AS A WARM FRONT IN RESPONSE TO THE INCREASED RIDGING. FORECAST AREA WILL REMAIN IN WARM SECTOR...WITH DECENT WAA CONTINUING INTO THE WEEKEND. MODELS IN FAIRLY CLOSE AGREEMENT IN HANDLING DEVELOPMENT OF CYCLONE OVER THE MIDWEST SUNDAY NIGHT AND MONDAY. COLD FRONT TO CROSS ON MONDAY...AND MODELS SHOW SIMILAR SOLUTION IN TIMING FRONT ACROSS KY AND WV. MADE FEW CHANGES TO THE OVERALL FORECAST PACKAGE...WITH GFS SOLUTION THE PREFERENCE THIS FORECAST PERIOD. && .LONG TERM /TUESDAY THROUGH FRIDAY/... FOLLOWED HPC THINKING WITH SOME MINOR TWEAKS. SYSTEM WILL PUSH EAST TUESDAY...ALLOWING HIGH PRESSURE TO BUILD INTO THE AREA TUESDAY NIGHT. THIS HIGH WILL THEN PUSH EAST THURSDAY...ALLOWING A LOW PRESSURE SYSTEM TO BEING TO APPROACH THE AREA. AS A RESULT...PRECIP CHANCES WILL END TUESDAY...WITH DRY WEATHER ANTICIPATED INTO THURSDAY. EXPECT PRECIPITATION CHANCES WILL THEN INCREASE THURSDAY INTO FRIDAY AS WESTERN SYSTEM APPROACHES. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... FRONT BISECTS THE AREA...GIVING US A VARIETY OF WEATHER. IN MORE STABLE AIR...WIDESPREAD CEILINGS 1 TO 3 THSD FT NORTH OF THE FRONT MAY DEVELOP FROM UNI-PKB-CKB-EKN ON NORTH OVERNIGHT WITH VSBY 1 TO 3 MILES IN FOG AFTER 05Z. IN CENTRAL CORRIDOR...INCLUDING HTS-CRW AREA...FOG FORMING EARLY...AFTER 02Z...WITH WIDESPREAD STRATUS CEILING AOB 1 THSD FT AND VSBY AOB 1 MILES AFTER 03Z THROUGH 12Z. EXTREME SOUTH...SHORT LINES OF SHOWERS AND THUNDERSTORMS STILL AROUND 05Z WITH LOCAL CEILINGS 1 TO 2 THSD FT BKN AND VSBY BRIEFLY AOB 3 MILES. VARIABLE CONDITIONS AFTER 05Z...AREAS OF FOG LIKELY TO FORM AND FILL VALLEYS. AFTER 15Z SATURDAY...CEILINGS 2 TO 4 THSD FT BKN. CONVECTION MAY FORM AFTER 18Z IN THE SOUTH...INCLUDING THE AREA BORDER AREA OF KENTUCKY...WEST VIRGINIA...VIRGINIA. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SUNDAY... FORECAST CONFIDENCE: LOW ALTERNATE SCENARIOS: TIMING AND AREAL EXTENT OF THE FOG AND STRATUS OVERNIGHT AND ITS EVAPORATION AFTER DAWN IS IN QUESTION. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE SAT 04/09/11 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H M L L M M M M L L HTS CONSISTENCY H H H M L L L L L M L L BKW CONSISTENCY H H M M L M M L L L L L EKN CONSISTENCY M M H L L M M M H H M M PKB CONSISTENCY H H H H M L M M M M L L CKB CONSISTENCY M L M H L L L L L L L L AFTER 00Z SUNDAY... IFR CONDITIONS POSSIBLE ACROSS SOUTHERN SITES IN THUNDERSTORMS SATURDAY EVENING. IFR POSSIBLE IN BRIEF SHOWERS AND THUNDERSTORMS ON MONDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/ARJ/TAX NEAR TERM...KTB SHORT TERM...ARJ LONG TERM...JSH AVIATION...KTB
Hazardous weather outlook, Apr 8, 3:08 PM EDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 308 PM EDT FRI APR 8 2011 KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>015-024>027-033>037- 091915- GREENUP-CARTER-BOYD-LAWRENCE-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS- 308 PM EDT FRI APR 8 2011 ...SEVERE THUNDERSTORM WATCH 106 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD AFFECT THE AREA MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>086-WVZ007>011-016>020-028>032-038>040-046- 047-091915- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-MASON- WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 308 PM EDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD AFFECT THE AREA MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 8, 7:16 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
716 PM EDT FRI APR 8 2011
WVZ015-026-035-090000-
BOONE WV-KANAWHA WV-RALEIGH WV-
716 PM EDT FRI APR 8 2011
...A STRONG THUNDERSTORM WILL AFFECT BOONE...NORTHWESTERN RALEIGH AND
SOUTHEASTERN KANAWHA COUNTIES...
AT 712 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF MADISON...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR SETH AROUND 730 PM...PRENTER AROUND 735 PM...
SYLVESTER AROUND 740 PM...WHITESVILLE AROUND 745 PM...DOROTHY AROUND
750 PM AND BURNWELL AROUND 755 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 67 AND 68.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3781 8148 3802 8193 3803 8192 3804 8196
3805 8197 3815 8192 3814 8188 3816 8188
3817 8185 3820 8184 3805 8136 3797 8138
3797 8135
TAXLocal storm report, Apr 8, 7:23 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
723 PM EDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL GENOA 38.12N 82.46W
04/08/2011 E0.75 INCH WAYNE WV PUBLIC
&&
EVENT NUMBER RLX1100407
JSHLocal storm report, Apr 8, 7:38 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
738 PM EDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL RANGER 38.12N 82.18W
04/08/2011 E1.00 INCH LINCOLN WV PUBLIC
&&
EVENT NUMBER RLX1100408
JSHLocal storm report, Apr 8, 8:17 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
817 PM EDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 3 N LOGAN 37.89N 81.99W
04/08/2011 E1.00 INCH LOGAN WV PUBLIC
&&
EVENT NUMBER RLX1100409
JSHLocal storm report, Apr 8, 8:20 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
820 PM EDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 2 NNW WEST LOGAN 37.89N 82.01W
04/08/2011 E1.25 INCH LOGAN WV PUBLIC
&&
EVENT NUMBER RLX1100410
JFDLocal storm report, Apr 8, 8:24 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON, WV
824 PM EDT FRI APR 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 2 NNW WEST LOGAN 37.89N 82.01W
04/08/2011 E1.25 INCH LOGAN WV PUBLIC
&&
CORRECTED EVENT TIME
EVENT NUMBER RLX1100410
JSHThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:05 PM EDT | Severe Thunderstorm Warning | RLX | Logan, McDowell, Mingo, Wyoming | 55 min |
| Apr 8, 8:10 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 35 min |
| Apr 8, 8:31 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 44 min |
| Apr 8, 8:47 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 25 min |
| Apr 8, 8:54 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 51 min |
| Apr 8, 9:03 PM EDT | Severe Thunderstorm Warning | RLX | Logan, McDowell, Mingo, Wyoming | 42 min |
| Apr 8, 10:07 PM EDT | Special Weather Statement | RLX | McDowell, Mingo, Wyoming | 68 min |
| Apr 9, 1:27 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 48 min |
| Apr 9, 2:11 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Logan, Wayne | 64 min |
| Apr 9, 2:18 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 57 min |
| Apr 9, 2:21 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo | 54 min |
| Apr 9, 2:43 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, McDowell, Mingo, Raleigh, Wyoming | 62 min |
| Apr 9, 3:15 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Logan | 29 min |
| Apr 9, 3:18 PM EDT | Special Weather Statement | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, McDowell and 3 more | 27 min |
| Apr 9, 3:40 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 65 min |
| Apr 9, 3:49 PM EDT | Special Weather Statement | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Mingo and 3 more | 86 min |
| Apr 9, 4:08 PM EDT | Special Weather Statement | RLX | Raleigh, Wyoming | 52 min |
| Apr 9, 4:18 PM EDT | Flash Flood Warning | RLX | Boone, Lincoln, Logan | 4 hr |
| Apr 9, 4:26 PM EDT | Flash Flood Warning | RLX | Wyoming | 2 hr |
| Apr 9, 4:30 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Raleigh, Wyoming | 30 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.